Jump to content


Photo

Xyrem And Menstrual Breakthrough Bleeding

xyrem period menstrual cycle

  • Please log in to reply
1 reply to this topic

#1 Beth1221

Beth1221

    Member

  • Members
  • 2 posts
  • Gender:Female
  • Location:Chattanooga

Posted 14 July 2013 - 11:41 AM

I have been on xyrem for a few months now and have had several side effects, but I'm most concerned about the breakthrough bleeding I've been experiencing on the second week of my pills in my birth control. In most the threads I've read, women have gotten either heavier periods or skip periods, but I have had this breakthrough bleeding the same time each month since I've been on xyrem.

Are any other women out there experiencing this? How worried should I be and how serious is this side effect?


Thanks for any help or advice.

#2 Megssosleepy

Megssosleepy

    Member

  • Members
  • 444 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 15 July 2013 - 01:58 PM

Thats pretty normal.  Xyrem shocks your system when you first start to take it.  If this side effect doesn't go away in a couple of months see your GYNO.  Mine had to change the pill that I was taking to another one with a little more hormones.  

 

I think Xyrem raises our testosterone levels and makes our hormones go a little crazy.  Try taking some Primrose Oil its an amazing supplement that helps with many womanly woes. 







Also tagged with one or more of these keywords: xyrem, period, menstrual, cycle